# SDR CA090922002

- Difficulty date: September 22, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 9,989 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3822
- Condition: Loose
- Location: Magneto
- Part time: 913 hours
- Component: Magneto
- Component part number: 4370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE DISTRIBUTOR BLOCK GEAR FINGER WAS FOUND LOOSE DURING MX ON THE MAGNETO.
